# SDR FDEA200910013453

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931220800
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AND SCALLOPS WORN AT FRAME 27; LBL 68 - LBL 70.  REMOVED CORROSION AND BLENDED WORN AREA AND FOUND TO BE WITHIN ALLOWABLE LIMITS.  MAX ALLOWABLE MATERIAL LOSS IS 0.028 IN.  ACTUAL MATERIAL LOSS IS 0.016 IN.  ALODINED; PRIMED AND TOPCOATED IAW SRM 53-10-16; FIG 101; 51-21-10 AND 51-75-10.
